# SDR SWAA2017040612988

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,488 hours, 24,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: 81000
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY WING LIGHT NUT PLATE BROKEN AT BS 470, BETWEEN STR 15R TO STR 14R.  R&R LIGHT IAW SRM.
